Jump to content
CrazyBoards.org

joao_carrilho

Member
  • Posts

    7
  • Joined

  • Last visited

1 Follower

Profile Information

  • Gender
    Man
  • Location
    Lisbon, Portugal
  1. Hi! I've been prescribed Abilify 10 due to its activating nature (with SSRI fluvoxamine 50) because I have hypersomnia (sleep 16 hours), lack of motivation, some social phobia. The first two times I took 10mg, I felt very tired and had to sleep. And then felt a bit drowsy and like fainting / nauseated. And restless also. Not good. I wonder if it subsides over time and if 10 is too much in my case (maybe 5?). Thank you!
  2. It's not your fault! You have an eating disorder. I understand your pain, I've used to be fat myself (I'm now just a bit overweight). The problem is that it's like a vicious cycle: you don't like your image in the mirror, so you resort to over-eating. Then you get fatter, and you eat even more. Plus, it seemed to me I was addicted to food. Physically addicted. I had headaches when I tried to change my food intake. But I started feeling better when I ate healthier food. The good news is that you can change your eating habits. It will be very difficult at first, but you'll feel much better on the long term. And when you start feeling better, you break the cycle: you don't have cravings. You'll also start to lose weight. To start, you should make a plan: not something very radical, just a minor change. Then, when you feel comfortable with that change, you add another small change. And write it down! Everything you eat! Write it down. You should preferably cook your meals: that made a huge difference to me because I started to value food more. Please, if you want to get in talk with me, message me. I'll be glad to help you. I've been there so I know how hard it is!
  3. To keep you updated: I've taken ziprasidone (Geodon / Zeldox) 20 mg at night and it didn't make me as extremely drowsy as the other time I tried it (it's half the previous dose). It gave me mild akathisia 2 hours after I took the capsule. Then I had to go to bed because I felt very, very tired. I slept for 14 hours (had some unusual vivid dreams... probably because of the medication: the other time I had nightmares). I still feel very groggy. I'm going to take a cup of coffee now. I wonder how people who take 80 mg or more do it! [update] I'm feeling very, very depressed and I can only attribute it to Geodon. Should I stop taking it again and talk to my doctor? I don't want him to think I'm not collaborating. Maybe this feeling goes away? First a deterioration of symptoms and then it gets better? I guess I should keep taking it as prescribed to see how things go. Thanks for reading!
  4. I was also diagnosed with schizotypal personality traits. Medication doesn't cure the personality disorder, it just helps with symptoms associated with it: depression, for example. Also, I must say that being schizotypal myself, I know there's a tendency to disagree from the diagnosis and not comply with medication My advice: don't give much importance to the diagnosis because your personality disorder may diminish over the years or even disappear. Some people benefit from medication, some don't.
  5. Thanks for your advice, AirMarshall, I'll give Zeldox / Geodon a new try but at 20 instead of 40 mg (to start). Maybe 20 is enough for me. I'll talk to my doctor about that. (However, 20 mg is not commercialized at the moment in Portugal: it is approved but not on sale... and it's a capsule which makes it difficult to divide) I'll keep you posted. Bye!
  6. Thanks for your reply, AirMarshall! I took Geodon for 2 days only and explained my doctor I had stopped due to extreme drowsiness. My reaction to this medication was not normal (I know it's common to cause drowsiness, but I've taken several different antipsychotics in the past and I don't remember anything close to this). I've tried Seroquel 50 (a relatively small dose) one month before Geodon and I also had a strange reaction to it, feeling suicidal (it seemed to have aggravated my depression so I had to discontinue Seroquel). And I remember taking Seroquel before. I've tried Abilify and Socian (Amisulpride) in the past. I don't know why my doctor changed that medication though. I also used Serdolect (Sertindole) 4 mg: this one was also not sedating to me but caused me sexual dysfunction: otherwise it worked well. It's important to me that I take something activating rather than sedating now because I already have low levels of energy at the moment. Anxiety is not a concern at the moment. Thank you for taking the time to read.
  7. Hi everyone! My name is João, I'm 30, and I live in Lisbon, Portugal. I was diagnosed with schizotypal personality disorder traits when I was 23. My first visit to a psychiatrist occured in 2001 when I was 19 because I had severe social anxiety. I feel like I have some latent psychosis, i.e., I've never experienced full blown paranoia or hallucinations (I mean, the more "visible" part of a psychosis), but I do suffer from emotional detachment, obsessive ruminations, magical thinking, a tendency to social withdrawal. [i've also mostly been medicated with a low dose antipsychotic since 2005 as an adjunct to antidepressants.] I've tried 7 different college courses with no success during these 12 years. I always ended up quitting. Now I'm confined to my house. I still live with my parents and I don't work. I want to start a life project but I now feel extremely lethargic, apathetic, depressed. I'd like to try new medication to help me get started. My pdoc precribed me Zeldox / Geodon 40mg (one at lunch) but I felt so drowsy that I stopped taking it (he said it would be activating). He thinks other options would be Abilify or Invega. I've tried Abilify some years ago (but I don't remember why my older pdoc decided to switch). I understand medication is not really the solution but I feel it could help me on the short term. Thank you for reading.
  8. Informação TVI patrocinada pela H&M? #tvi

×
×
  • Create New...